# SDR DXTA2023030381730

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N234QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6097
- Aircraft time: 5,424 hours, 2,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AA52463A03
- Condition: Burned Out
- Location: Zone 100
- Stage of operation: NR
- How discovered: L
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FORWARD-MOST EXTERNAL EMERGENCY LIGHT ON RIGHT SIDE OF AIRCRAFT IS INOPERATIVE. *** CORRECTIVE ACTION*** UNSECURED SCREWS HOLDING EMERGENCY LIGHT LENS. REMOVED SEALANT,LENS,AND BULB. INSTALLED NEW BULB AND PLACED LENS ONTO EMERGENCY LIGHT ASSMEBLY. SECURED SCREWS AND SEALED LENS. ALL WORK DONE !AW CLGSOS AMM REF:33-41-04. OPERATIONAL CHECK GOOD.
